# SDR IXXA20130718038

- Difficulty date: July 18, 2013
- Submitted: August 7, 2013
- Operation: Air carrier
- Aircraft: N605DL
- Make and model: Boeing 757232
- Aircraft serial: 22812
- Aircraft time: 82,855 hours, 42,960 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Attach Angle
- Condition: Corroded
- Location: Horiztontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER T/E PANEL ATTACHING FLANGE IS CORRODED IN SEVERAL AREAS BETWEEN THE RT STABILIZER STA 96 TO 200.  REMOVED AREAS OF CORROSION FROM UPPER BEAM CAP IAW SRM 55-10-13, DETAIL II.  PERFORMED HFEC INSPECTION OF THE BLENDED SURFACES IAW NDTM.
